← Return to Neuropathy & Multivitamin Supplements causing Bitter Taste?

Discussion
Comment receiving replies
@avmcbellar

@johnbishop Thank you for your encouraging words. Working with doctors in the past made me believe more so they were only people like you and me, and not God. I lost respect for some. Now, after my AVM repair and neuropathy, I see they don’t know much to even try to help. What has happened to our health care system? I think the blame is on the health insurance companies. Doctors are so bombarded with patients that they have no time. Patients are always rushed through their appointments so doctors can meet their quotas for the day. I have seen appointments made every 15 minutes where patients are left to wait. Sadly, I feel the bottom line is $$$ and not the patients. Basically, I was left on my own to figure things out. I refuse to take any medications since they don’t provide a cure. The doctors all agree with my decisions. I have never had an issue with any doctor. I don’t want to risk side effects and have more health issues later as a result. With every pill taken there is always a side effect. A decision has to be made whether the benefits outweigh the risks. I have decided to contact the vitamin supplement company about the bitter taste to see if they will help since their product is involved. I will wait for their response in case there may be a delay due to the pandemic.

Jump to this post


Replies to "@johnbishop Thank you for your encouraging words. Working with doctors in the past made me believe..."

@avmcbellar, I feel blessed by all of the doctors I've been under at Mayo Rochester. Some may not have the best bedside manor but I put that off to experience and being human. I've met some amazing doctors at Mayo and from some conferences I've had the privilege to attend the past few years I get a better sense that they really do care but some things are beyond their control. We as patients have to take our own healthcare into our hands and advocate for ourselves…which is where learning as much as you can comes in 🙂

One of my recent conference provided the opportunity to listen to Dr. Victor Montori. I think you might like his YouTube video –The Proposal for a Patient Revolution | Dr. Victor Montori | TEDxZumbroRiver: https://www.youtube.com/watch?v=kYW6bC3unLM. He also has a website with some great information: https://patientrevolution.org/

@johnbishop —The vitamin company contacted me. I answered all their questions regarding my medical history. As I expected, no answers were provided. They suggested I contact my physician. I told them I want to eliminate a supplement until I find the one causing the bitter taste. I talked to them about my suspicions of B6 and B12. They told me those vitamins would not be responsible for the bitter taste because they are water soluble. I know those are water soluble but thought it could cause a bitter taste while in my body. Anyways, I will keep researching. I can’t believe today there is no answer.